# SDR SIMA982856

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: AIR130902
- Condition: Disconnected
- Location: Rt Mlg Bay
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3598 - RIGHT MAIN LANDING DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  INTRANSIT LIGHT WORKED NORMAL.   UNEVENTFUL LANDING.  MAINTENANCE PINNED THE GEAR AND CREW TAXIED IN.  INSTALLED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH CANNON PLUG.  PERFORMED EXTENSION AND RETRACTION.  OPERATIONAL CHECK GOOD.  (X)
